Aa
Aa
A
A
A
Close
Avatar universal

Question about Lexapro and it’s side effects

So I’ve been on 10mg Lexapro for a little over a month, then my doctor put me on 20mg and I took it for two days then started taking 10mg again because the 20mg seemed a bit much it was making me dizzy and weird feeling well now that I’m taking the 10mg again I still feel lightheaded and still have a bad headache. Is this normal?
2 Responses
Avatar universal
The advice on your thread yesterday gave advice about this, so that would be a good place to continue the discussion with any updates.
Avatar universal
Well, I don't recall the earlier thread, but if a drug isn't working for you and is causing side effects that you can't handle it might not be the right med for you, assuming your situation is such that medication was an appropriate treatment to begin with.
1 Comments
Have an Answer?

You are reading content posted in the Depression Community

Top Mood Disorders Answerers
Avatar universal
Arlington, VA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
15 signs that it’s more than just the blues
Discover the common symptoms of and treatment options for depression.
We've got five strategies to foster happiness in your everyday life.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
The first signs of HIV may feel like the flu, with aches and a fever.
Frequency of HIV testing depends on your risk.